Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Discrete element modelling of rock cutting: from ductile to brittle transition
Author: He, X.
Xu, C.
Citation: International Journal for Numerical and Analytical Methods in Geomechanics, 2015; 39(12):1331-1351
Publisher: Wiley
Issue Date: 2015
ISSN: 0363-9061
Statement of
Xianqun He and Chaoshui Xu
Abstract: Abstract not available.
Keywords: Rock cutting; failure mode; brittleness; strength ratio; fracture toughness
Rights: Copyright © 2015 John Wiley & Sons, Ltd.
RMID: 0030025327
DOI: 10.1002/nag.2362
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.